# SDR IPXA2022071184033

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 32,221 hours, 11,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Doors
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING CLIMB PHASE OF FLIGHT THERE WAS A LOAD HISSING NOISE COMING FROM THE MAINN CREW ENTRY DOORFOUND LWR BOTTOM DOOR SEAL OUT OF TRACK. REPAIRED DOOR IAW AMM 52-09-00-358-056. REINSTALLED CREW DOOR SEAL IAW AMM 50-09-01-401. PRESSURIZED A/C PER AMM 05-57-24-782-001. NOT NOISE OR LEAKS NOTED AT THIS TIME.
